# SDR DALA2024111310929

- Difficulty date: November 12, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 146,389 hours, 21,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 ROW 16 AC LEFT EXIT SIGN DETACHED. CORRECTIVE ACTION: RESECURED MID LEFT AISLE EXIT SIGN LENS PER B767300 AMM 33-51 (6353465)
